Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Painful cramps go numb, vomiting, tingy feel, can t stand. Reason?

I have very painful cramps in my hands & legs. Sometimes my hands cramps while driving and then they go numb.It's very painful.My legs and knees have very painful cramps.Sometimes I can't stand or walk.My calf are numb sometimes and it feels like something is crawling on my legs.My back feels tingly also. Recently, I have been vomiting and don't know why.I'm a 37 year old female
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.. thanks for using HCM..
you are having numbness and tingling sensation in the arms and legs..
this could be due to hypocalcemia/vit B12 deficiency..
get one serum calcium and vit B12 done..
if it is supplemented with it it will reduce..
see your endocrinologist for ruling out the causes for hypocalcemia and treatment..
all the very best..
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor